Lancaster EPrints

A matrix setting for the q-Schur algebra.

Green, R. M. (1998) A matrix setting for the q-Schur algebra. Journal of the London Mathematical Society, 57 (2). pp. 289-308.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the London Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: UNSPECIFIED
ID Code: 19436
Deposited By: ep_ss_importer
Deposited On: 19 Nov 2008 13:05
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:29
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19436

Actions (login required)

View Item